MathSciNet Relay Station
MathSciNet bibliographic data
MR2780616 11D79 (11D45 11T24)
Baoulina, Ioulia N. On the Carlitz problem on the number of solutions to some special equations over finite fields. J. Théor. Nombres Bordeaux 23 (2011), no. 1, 1–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement